# SDR DALA1246590914

- Difficulty date: July 12, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT L-29R STA 1290 HAS AREA OF CORROSION.  INSTALLED SECTION LONGERON REPAIR AND 2 SPLICE AT AFT CARGO COMPT L29R STA 1283 TO 1301 PER SRM 51-30-5 PARA 7.
